Nauseous at night

Hi just adding a symptom- I take omeprazol 20mg in morning but get nauseous hour after I eat almost every night been on this stuff for a month - had endo docs said only signs of inflation - wondering if I should stop the drug for a while - GI docs so busy and shortage of them - still waiting for a response - any comparisons or advice - really hard to get doctors to review and let me know - takes months to see GI doc

6 Replies

oldestnewest
  • Hi there not everyone can take omeprazole perhaps you could change to another ask dr. Don’t just stop taking as inflammation could get worse.

    Good luck

    Debbie

  • Thanks for reply doc waiting first

  • Hello! Acid reflux can cause some people to feel nauseated. It's one of the symptoms of acid reflux. Omeprazole may be suppressing your production of stomach acid, but you may still be having issues with reflux. Best!

    howtotreatheartburn.com/aci...

  • Thanks ok I continue to wait on doc

  • It might be the dosage of Omeprazole. Have a look at the information leaflet for side effects. If you stop taking it, you will probably get a 'bounce' effect of extra reflux or a couple of weeks or so. But doctors prescribe things and need to know whether they work, or how ell they work, so you are quite justified in going back for a review. Are you taking it in the morning and with a good interval before you actually start eating?

    There are some rules about when they are most effective.

  • I consistently take 20mg 40 to 60 minutes before I eat in the morning

    I always start to get nauseous after 5 pm - burping relieves some of it short term -

    Thanks

You may also like...